Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi. I have had acne since my preteens and have used prescription medication in an attempt to treat it for just as long. After a failed bout with Epiduo, my primary doctor sent me to a formal dermatologist. After a while, I settled into a regimen of Tazorac and Acanya gel, which was sometimes accompanied by an oral antibiotic. Despite the harshness of the combo, my acne persisted. Earlier this year, my dermatologist changed the Tazorac to a stronger dose. Two appointments ago, he replaced the Acyana gel with Onexton. And at my last appointment, the Onexton was swapped for Epiduo Forte and I have begun using CeraVe cleanser and moisturizer instead of Cetaphil. But I'm becoming increasingly concerned as of late because my acne is seems to be getting worse. My face is covered in papules, whiteheads, and, more recently, pustules. I am following my regimen religiously and have seen no improvement. My face is often raw and red, and no amount of moisturizer seems to help. This all has me pretty discouraged. At this point I am just looking for any input or advice. Is this normal when changing medications? Any additional product recommendations? Anything would help.

 

Best Regards, 

Apuleius 

Share this post


Link to post
Share on other sites

Try using the Epiduo Forte every other night for two weeks and then go back to every night. Be sure to moisturize in the morning. It typically takes 12 weeks to see drastic improvements with acne topicals. Take a baseline photo of your acne today and then once a week after that. You will be surprised that you are improving. It just takes time, hang in there! 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×